# SDR 96FDEA00172

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 276
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN, 2 LIGHTNING STRIKES AT BS 276 ON CROWN SKIN LBL 11 AND 15.  REPAIRED LIGHTNING STRIKE AT BS 276 LBL 11 IAW FEDEX SRM 53-30-3 FIG 20 PAR 2.  REPAIRED LIGHTNING STRIKE AT BS 276 LBL 15 IAW FEDEX SRM 53-30-3 FIG 3.
